# SDR SCNA20250423122

- Difficulty date: April 17, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 68,957 hours, 26,382 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PARTIALLY DEPLOYED - RESOLUTION: REINSTALLED L1 DOOR SLIDE REF. AMM 25-66-01.
